Goldsmith Building, 207
DegreesYale University, Ph.D.
Moscow Gubkin Institute, M.S.
ExpertiseDynamical systems. Ergodic theory. Number theory.
ProfilePh.D. (1996, Yale University), at Brandeis since 2000. Webpage
|MATH||20a||Techniques of Calculus: Calculus of Several Variables|
|MATH||22a||Linear Algebra and Intermediate Calculus, Part I|
|MATH||47a||Introduction to Mathematical Research|
|MATH||110a||Introduction to Real Analysis, Part I|
|MATH||110b||Introduction to Real Analysis, Part II|
Awards and Honors
Simons Research Fellowship in Mathematics (2014 - 2015)
Dynamics on Parameter Spaces Grant from US-Israel Binational Science Foundation (2011 - 2014)
Dynamics on Parameter Spaces Grant from US-Israel Binational Science Foundation (2005 - 2009)
NSF CAREER Grant DMS-0239463 (2003 - 2008)
Alfred P. Sloan Foundation Fellowship Award (2001 - 2003)
E.D. Bergmann Memorial Award (2001 - 2004)
Alfred P.Sloan Graduate Dissertation Fellowship (1995 - 1996)
J. F. Edwards Research Grant (Yale) (1995 - 1996)
An, Jinpeng, Guan, Lifan, and Kleinbock, Dmitry. "Bounded orbits of diagonalizable flows on SL_3(R)/SL_3(Z)." Internat.\ Math.\ Res.\ Notices (2015). (forthcoming)
Badziahin, Dzhmitry, Bugeaud, Yann, Einsiedler, Manfred, and Kleinbock, Dmitry. "On the complexity of a putative counterexample to the p-adic Littlewood conjecture." Compositio Math. (2015). (forthcoming)
Beresnevich, Victor, Kleinbock, Dmitry, and Margulis, Gregory. "Non-planarity and metric Diophantine approximation for systems of linear forms." Journal de Théorie des Nombres de Bordeaux (2015). (forthcoming)
Broderick, Ryan, and Kleinbock, Dmitry. "Dimension estimates for sets of uniformly badly approximable systems of linear forms." Int. J. Number Theory (2015). (forthcoming)
Kadyrov, Shirali, Kleinbock, Dmitry, Lindenstrauss, Elon, and Margulis, Gregory. "Singular systems of linear forms and non-escape of mass in the space of lattices." J. d'Anal. Math. (2015). (forthcoming)
Kleinbock, Dmitry, And Merrill, Keith. "Rational Approximation on Spheres." Israel J. Math. (2015). (forthcoming)
Kleinbock, Dmitry and Weiss, Barak. "Values of binary quadratic forms at integer points and Schmidt games." Recent Trends in Ergodic Theory and Dynamical Systems. vol. 631 Providence, RI: American Mathematical Society, 2015. 77--92.
Kleinbock, Dmitry and Weiss, Barak. "Modified Schmidt games and a conjecture of Margulis." Journal of Modern Dynamics 7. 3 (2013): 429-460.
Kleinbock, Dmitry, Robert A. Meyers. "Ergodic theory on homogeneous spaces and metric number theory." Encyclopedia of Complexity and Systems Science. 2013.
Kleinbock, Dmitry; Margulis, Gregory. "On effective equidistribution of expanding translates of certain orbits in the space of lattices." Number theory, Analysis and Geometry, in memory of Serge Lang. 1 ed. vol. 1 Ed. Dorian Goldfeld et al. New York: Springer, 2012. 385-396.
Ryan Broderick, Dmitry Kleinbock, Lior Fishman, Asaf Reich and Barak Weiss. "The set of badly approximable vectors is strongly C^1 incompressible." Math. Proc. Camb. Phil. Soc. 153. 2 (2012): 319-339.
R. Broderick, L. Fishman and D. Kleinbock. "Schmidt's game, fractals, and orbits of toral endomorphisms." Ergodic Theory Dynam. Systems 31. 4 (2011): 1095–1107.
Broderick, Ryan; Bugeaud, Yann; Fishman, Lior; Kleinbock, Dmitry; Weiss, Barak. "Schmidt's game, fractals, and numbers normal to no base." Math. Res. Letters 17. (2010): 307-321.
Kleinbock, Dmitry. "An `almost all versus no' dichotomy in homogeneous dynamics and Diophantine approximation." Geom. Dedicata 149. (2010): 205-218.
Kleinbock, Dmitry. "Quantitative nondivergence and its Diophantine applications." Proceedings of the CMI Summer School on "Homogeneous Flows, Moduli Spaces and Arithmetic''. vol. 10 Providence, RI: AMS, 2010. 131-153.
Kleinbock, Dmitry; Weiss, Barak. "Modified Schmidt games and Diophantine approximation with weights." Advances in Math. 223. (2010): 1276-1298.
Kleinbock, Dmitry; Margulis, Gregory; Wang, Junbo. "Metric Diophantine approximation for systems of linear forms via dynamics." Int. J. Number Theory 6. 5 (2010): 1139-1168.
Kleinbock, Dmitry and Weiss, Barak. "Friendly measures, homogeneous flows and Dirichlet's Theorem." J. Mod. Dyn 2. 1 (2008): 43-62.
Kleinbock, Dmitry. "An extension of quantitative nondivergence and applications to Diophantine exponents." Trans. Amer. Math.Soc. 360. (2008): 6497--6523.
Kleinbock, Dmitry. "Diophantine properties of measures and homogeneous dynamics." Pure and Applied Math Quarterly 4. 1 (2008): 81-97.
Kleinbock, Dmitry and Einsiedler, Manfred. "Measure rigidity and p-adic Littlewood-type problems." Compositio Math. 143. (2007): 689-702.
Kleinbock, Dmitry and Tomanov, George. "Flows on S-arithmetic homogeneous spaces and applications to metric Diophantine approximation." Comm. Math. Helv. 82. (2007): 519-581.